# SDR CALA9900523

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5932717501
- Condition: Gouged
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED UNDER AFT END OF ADF ANTENNA.  BLENDED GOUGE AND INSTALLED REPAIR PER SRM 53-04 FIG 38 VIEW G.
